# SDR DALA2017050803626

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bushing
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHINGS AFT AT RT HEATER BLANKET.  DAMAGED BUSHINGS WERE REPLACED IAW SRM 51-30-10.
